MAUDE Adverse Event Report: Medline ReNewal Medline ReNewal; MANIFOLD, 4PORT, NEP2&3C, REPROCESSED

Medline ReNewal Medline ReNewal; MANIFOLD, 4PORT, NEP2&3C, REPROCESSED
Catalog Number N2FOURPORTRH
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Malfunction

Brand Name
Medline ReNewal
Common Device Name
MANIFOLD, 4PORT, NEP2&3C, REPROCESSED
Manufacturer (Section D)
Medline ReNewal
1500 ne hemlock avenue
redmond OR 94456 -187
Manufacturer Contact
brianna montgomery
three lakes drive
northfield, IL 60093
MDR Report Key50901743
Report Number3032391-2026-00194
Device Sequence Number18819458
Product Code BYZ
UDI-Device Identifier10888277188648
UDI-Public10888277188648
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberN2FOURPORTRH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown